# SDR DALA2018050603152

- Difficulty date: May 6, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 72,402 hours, 13,569 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG STRUT FWD UPPER I/B CHORD FOUND CRACK AT EDGE AT NAC STA226.  REPAIRED PER ERA 568130-14.
